Alert archive / Wyoming / Winter Storm Warnings in 2006
Winter Storm Warning 8, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm warning at Oct 16, 2006, 2:04 PM MDT. It took effect at Oct 17, 2006, 6:00 AM MDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2006, 2:04 PM MDT (20:04 UTC)
- In effect from
- Oct 17, 2006, 6:00 AM MDT
- Expired
- Oct 18, 2006, 4:29 AM MDT
- In force
- 22 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KCYS 162004 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 204 PM MDT MON OCT 16 2006 ...WINTER STORM EXPECTED TUESDAY AND TUESDAY NIGHT... .A WINTER STORM WILL MOVE ACROSS SOUTHEAST WYOMING MAINLY ON TUESDAY AND TUESDAY NIGHT. SNOW WILL BEGIN TO FALL IN THE HIGHER ELEVATIONS TONIGHT WITH THE BRUNT OF THE STORM EXPECTED TUESDAY AFTERNOON AND TUESDAY NIGHT. SNOWFALL AMOUNTS IN EXCESS OF 12 INCHES ARE POSSIBLE IN THE MOUNTAINS. IN THE LOWER ELEVATIONS 2 TO 4 INCHES OF SNOW COULD FALL. WYZ063-066-171100- /O.UPG.KCYS.WS.A.0008.061017T1200Z-061018T1800Z/ /O.NEW.KCYS.WS.W.0008.061017T1200Z-061018T1200Z/ SNOWY RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...BUFORD...HORSE CREEK 204 PM MDT MON OCT 16 2006 ...WINTER STORM WARNING IN EFFECT FROM 6 AM TUESDAY TO 6 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM MDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL BEGIN LATE TONIGHT INTO TUESDAY MORNING WITH THE BRUNT OF THE STORM EXPECTED TUESDAY AFTERNOON AND NIGHT. ABOVE 7500 FEET TOTAL SNOWFALL COULD REACH 8 TO 12 INCHES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WYZ064-171100- /O.UPG.KCYS.WS.A.0008.061017T1200Z-061018T1800Z/ /O.NEW.KCYS.SN.Y.0008.061017T1200Z-061018T1200Z/ NORTH LARAMIE RANGE- INCLUDING THE CITY OF...GARRETT 204 PM MDT MON OCT 16 2006 ...SNOW ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM MDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL BEGIN LATE TONIGHT INTO TUESDAY MORNING WITH THE BRUNT OF THE STORM EXPECTED TUESDAY AFTERNOON AND NIGHT. ABOVE 7500 FEET TOTAL SNOWFALL COULD REACH 4 TO 8 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JR
4 follow-up statements
000 WWUS45 KCYS 171107 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 507 AM MDT TUE OCT 17 2006 ...WINTER STORM EXPECTED TUESDAY AND TUESDAY NIGHT... .A WINTER STORM WILL MOVE ACROSS SOUTHEAST WYOMING TUESDAY AND TUESDAY NIGHT. SNOW WILL CONTINUE TO FALL IN THE HIGHER ELEVATIONS THIS MORNING...WITH THE HEAVIEST SNOW FALL EXPECTED THIS AFTERNOON AND TONIGHT. SNOWFALL AMOUNTS IN EXCESS OF 12 INCHES ARE POSSIBLE IN THE MOUNTAINS. 3 TO 5 INCHES OF SNOW IS POSSIBLE IN THE LARAMIE VALLEY AND FOOTHILLS OF THE LARAMIE RANGE BY WED MORNING. WYZ063-066-171915- /O.CON.KCYS.WS.W.0008.061017T1200Z-061018T1200Z/ SNOWY RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...BUFORD...HORSE CREEK 507 AM MDT TUE OCT 17 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT FOR THE SNOWY RANGE AND THE SOUTHERN LARAMIE RANGE UNTIL 6 AM WEDNESDAY. SNOW WILL CONTINUE TO FALL IN THE MOUNTAINS TODAY...WITH THE HEAVIEST SNOWFALL OCCURRING DURING THIS AFTERNOON AND EVENING. ABOVE 7500 FEET TOTAL SNOWFALL COULD REACH 7 TO 14 INCHES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WYZ065-067-069-171915- /O.EXB.KCYS.SN.Y.0008.061018T0000Z-061018T1200Z/ LARAMIE VALLEY-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...LARAMIE...WHEATLAND...GUERNSEY... CHEYENNE 507 AM MDT TUE OCT 17 2006 ...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT WEDNESDAY. RAIN WILL CHANGE TO SNOW DURING BY AFTERNOON ACROSS THE AREA. THE HEAVIEST SNOW WILL OCCUR TONIGHT WITH SNOW ACCUMULATIONS OF 3 TO 5 INCHES BY WEDNESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ064-171915- /O.CON.KCYS.SN.Y.0008.061017T1200Z-061018T1200Z/ NORTH LARAMIE RANGE- INCLUDING THE CITY OF...GARRETT 507 AM MDT TUE OCT 17 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A SNOW ADVISORY REMAINS IN EFFECT FOR THE NORTHERN LARAMIE RANGE UNTIL 6 AM WEDNESDAY MORNING. SNOW WILL CONTINUE TO FALL ACROSS THE AREA TODAY...WITH THE HEAVIEST SNOWFALL OCCURRING THIS AFTERNOON AND EVENING. SNOW ACCUMULATIONS OF 5 TO 8 INCHES CAN BE EXPECTED BY EARLY WEDNESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ DAUGHERTY
000 WWUS45 KCYS 171823 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1223 PM MDT TUE OCT 17 2006 ...WINTER STORM CONDITIONS EXPECTED THIS AFTERNOON AND TONIGHT... .A WINTER STORM WILL MOVE ACROSS SOUTHEAST WYOMING THIS AFTERNOON AND TONIGHT. SNOW WILL CONTINUE TO FALL IN THE HIGHER ELEVATIONS WITH THE HEAVIEST SNOW FALL EXPECTED THIS AFTERNOON AND TONIGHT. SNOWFALL AMOUNTS IN EXCESS OF 12 INCHES ARE POSSIBLE IN THE SOUTHERN MOUNTAINS. 3 TO 5 INCHES OF SNOW IS POSSIBLE IN THE LARAMIE VALLEY AND FOOTHILLS OF THE LARAMIE RANGE BY WEDNESDAY MORNING. WYZ063-066-181200- /O.CON.KCYS.WS.W.0008.000000T0000Z-061018T1200Z/ SNOWY RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...BUFORD...HORSE CREEK 1223 PM MDT TUE OCT 17 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. SNOW WILL CONTINUE TO FALL IN THE MOUNTAINS TODAY...WITH THE HEAVIEST SNOWFALL OCCURRING DURING THIS AFTERNOON AND EVENING. ABOVE 7500 FEET TOTAL SNOWFALL COULD REACH 7 TO 14 INCHES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WYZ064-181200- /O.CON.KCYS.SN.Y.0008.000000T0000Z-061018T1200Z/ NORTH LARAMIE RANGE- INCLUDING THE CITY OF...GARRETT 1223 PM MDT TUE OCT 17 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. PERIODS OF SNOW WILL CONTINUE TO FALL ACROSS THE AREA TODAY...WITH THE HEAVIEST SNOWFALL OCCURRING THIS AFTERNOON AND EVENING. SNOW ACCUMULATIONS OF 5 TO 8 INCHES CAN BE EXPECTED BY EARLY WEDNESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ065-067-069-181200- /O.CON.KCYS.SN.Y.0008.061018T0000Z-061018T1200Z/ LARAMIE VALLEY-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...LARAMIE...WHEATLAND...GUERNSEY... CHEYENNE 1223 PM MDT TUE OCT 17 2006 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT WEDNESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT WEDNESDAY. PERIODS OF LIGHT TO MODERATE SNOW WILL PERSIST OVER THE AREA THROUGH TONIGHT. THE HEAVIEST SNOW WILL OCCUR LATE THIS AFTERNOON AND TONIGHT WITH SNOW ACCUMULATIONS OF 3 TO 5 INCHES BY WEDNESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KCYS 180019 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 619 PM MDT TUE OCT 17 2006 ...WINTER STORM CONDITIONS CONTINUES TONIGHT... .A WINTER STORM WILL CONTINUE TO MOVE ACROSS SOUTHEAST WYOMING TONIGHT. SNOW WILL FALL IN THE HIGHER ELEVATIONS WITH THE HEAVIEST SNOW FALL EXPECTED TO CONTINUE THROUGH THE LATE EVENING AND OVERNIGHT. SNOWFALL AMOUNTS IN EXCESS OF 12 INCHES ARE POSSIBLE IN THE SOUTHERN MOUNTAINS. 3 TO 5 INCHES OF SNOW IS POSSIBLE IN THE LARAMIE VALLEY AND FOOTHILLS OF THE LARAMIE RANGE BY WEDNESDAY MORNING. WYZ063-066-181200- /O.CON.KCYS.WS.W.0008.000000T0000Z-061018T1200Z/ SNOWY RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...BUFORD...HORSE CREEK 619 PM MDT TUE OCT 17 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. SNOW WILL CONTINUE TO FALL IN THE MOUNTAINS THIS EVENING...WITH THE HEAVIEST SNOWFALL OCCURRING IN THE EARLY EVENING. SPOTTERS AND MOUNTAIN LODGES REPORTED 6 TO 8 INCHES OF SNOWFALL HAD FALLEN BY 5 PM MDT. TOTAL SNOWFALL ACCUMULATIONS OF 10 TO 15 INCHES ABOVE 7500 FEET CAN BE EXPECTED BY WEDNESDAY MORNING. MOTORISTS ARE URGED TO USE CAUTION AS SLICK ROADS DURING THE DAY WILL BECOME ICY THROUGH THE EVENING AND VISIBILITIES WILL BE REDUCED TO A MILE IN SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WYZ064-065-067-069-181200- /O.CON.KCYS.SN.Y.0008.000000T0000Z-061018T1200Z/ NORTH LARAMIE RANGE-LARAMIE VALLEY-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...GARRETT...LARAMIE...WHEATLAND... GUERNSEY...CHEYENNE 619 PM MDT TUE OCT 17 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. SNOW WILL CONTINUE TO FALL THROUGH THE EVENING...WITH THE HEAVIEST SNOWFALL OCCURRING IN THE EARLY EVENING. SPOTTERS REPORTED UP 1 TO 2 INCHES IN THE LOWER ELEVATIONS WITH 3 TO 5 INCHES IN THE NORTHERN LARAMIE RANGE AT 5 PM MDT. TOTAL SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES IN THE LOWER ELEVATIONS AND 5 TO 10 INCHES IN THE NORTHERN LARAMIE RANGE CAN BE EXPECTED BY WEDNESDAY MORNING. MOTORISTS ARE URGED TO USE CAUTION AS SLICK ROADS DURING THE DAY WILL BECOME ICY THROUGH THE EVENING AND VISIBILITIES WILL BE REDUCED TO A MILE IN SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KCYS 181029 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 429 AM MDT WED OCT 18 2006 WYZ063-066-181130- /O.CAN.KCYS.WS.W.0008.000000T0000Z-061018T1200Z/ SNOWY RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...BUFORD...HORSE CREEK 429 AM MDT WED OCT 18 2006 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER STORM WARNING FOR THE SNOWY...SIERRA MADRE AND SOUTHERN LARAMIE RANGE. SOME LIGHT SNOW WILL PERSIST EARLY THIS MORNING BUT NO ADDITIONAL ACCUMULATION IS EXPECTED. $$ WYZ064-065-067-069-181130- /O.CAN.KCYS.SN.Y.0008.000000T0000Z-061018T1200Z/ NORTH LARAMIE RANGE-LARAMIE VALLEY-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...GARRETT...LARAMIE...WHEATLAND... GUERNSEY...CHEYENNE 429 AM MDT WED OCT 18 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE SNOW ADVISORY. ONLY A FEW FLURRIES ARE EXPECTED TO LINGER EARLY THIS MORNING. $$ JLH
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Oct 16, 3:25 AM MDT, 10 hours 39 minutes earlier.
Area forecast discussion, Oct 16, 3:25 AM MDT, 10 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 325 AM MDT MON OCT 16 2006 .SHORT TERM...BOTH WRF AND GFS ARE IN AGREEMENT IN MOVING AN UPPER LOW OVER WA/OR TODAY. THIS WILL RESULT IN SW UPPER FLOW OVER THE CWA TODAY...WITH THE STRONGEST PVA OCCURRING OVER THE WRN PORTION OF THE AREA. SW FLOW WILL CONTINUE TONIGHT AS THE WRF KEEPS AN UPPER LOW AND MOVES IT INTO WRN ID. THE GFS OPENS UP THE LOW. BOTH MODELS INDICATE THE UPPER TROUGH SPLITTING WITH THE NRN PORTION MOVING ACROSS MT AND THE SRN PORTION MOVING INTO THE DESERT SW. PVA WL OCCUR TONIGHT OVER THE CWA AS PIECES OF ENERGY EJECT OUT OF THE MAIN TROUGH. THE WRF ALSO OPENS UP THE UPPER LOW...BUT NOT UNTIL TUES MORNING. BOTH MODELS BRING THE UPPER TROUGH AXIS INTO WESTERN WY BY TUES EVENING. AN INITIAL COLD FRONT WILL MOVE INTO THE WRN PORTION OF THE CWA THIS MORNING AND WILL MOVE EAST OF THE PANHANDLE BY MIDNIGHT TONIGHT. A SECONDARY SURGE OF COLDER AIR WITH THE MAIN COLD FRONT WITH THIS SYSTEM WILL RACE SOUTH ACROSS THE CWA DURING THE DAY TUES. WINDS WILL SHIFT TO THE NW BEHIND THE FIRST COLD FRONT...THEN TO THE NORTH WITH THE SECOND FRONT. WINDS WILL BE GUSTY TUESDAY EAST OF THE LARAMIE RANGE. LOW AND MID LEVEL MOISTURE WILL CONTINUE TO INCREASE AS THIS SYSTEM APPROACHES AND DEEP LAYER MOISTURE WILL BE PRESENT OVER THE MOUNTAINS. WILL KEEP WINTER STORM WATCH IN PLACE...BUT MOVE THE START TIME FROM 21Z TUES TO 12Z TUES. UP TO 6 INCHES OF SNOW WILL OCCUR IN THE MOUNTAINS TUES AFTERNOON...WITH MORE SNOW FALLING INTO THE EXTENDED PERIOD. LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES WILL HAVE AROUND AN INCH OR TWO OF SNOW BY TUES EVENING. HIGH TEMPERATURES WILL BE AROUND NORMAL ACROSS THE CWA TODAY...THEN WILL BE FROM 15 TO 20 DEGREES BELOW NORMAL ACROSS THE AREA ON TUESDAY. .LONG TERM...TUE NIGHT THRU SUN...MAIN SNOW EVENT CONTINUES INTO TUE NIGHT ACROSS THE REGION...THEN DECREASES BY WED MRNG. WATCH ADJUSTED TO END AT NOON WED...AND THAT MAY BE HOLDING ONTO IT A BIT TOO LONG AS MODELS SHOWING PCPN ENDING BY MID MORNING. MAY END UP NEEDING AN SNOW ADVY RWL-LAR-CYS AREAS MAINLY TUE NGT...LATER SHIFTS CAN FINE TUNE THINGS HOWEVER. GFS IS FASTER THAN NAM WITH THE NEXT WEAK UPPER FEATURE DROPPING SSE ACROSS THE REGION WED NIGHT/THU. GIVING THE NOD TO THE GFS FOR NOW...SO WILL KEEP SOME MINOR POPS AS IS. GFS CONTINUES TO SHOW A WARMING CHINOOK WIND PATTERN DEVELOPING THU NIGHT INTO FRI MORNING AHEAD OF NEXT UPPER TROF DROPPING SE. ASSOCIATED COLD FRONT PLOWS THROUGH THE AREA FRI AFTERNOON WITH A CHANCE OF SOME RAIN AND SNOW SHOWERS. GFS PAINTING A PRETTY COOL SAT...HAVE TRENDED FORECAST HIGHS DOWN SOME...BUT IF GFS CORRECT IT IS STILL NOT ENOUGH. SOME LINGERING SNOW SHOWERS LINGER INTO SAT NGT...WITH A GRADUAL WARMUP ON TAP FOR SUN AS UPPER RIDGE SHIFTS INTO NV/ID AND UPPER JET PULLS AWAY FROM AREA IN NW FLOW ALOFT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...WINTER STORM WATCH 6 AM TUE TO NOON WED ZNS 63..64..66. NE...NONE. && SHORT TERM...KMD
Hazardous weather outlook, Oct 16, 2:00 PM MDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 200 PM MDT MON OCT 16 2006 WYZ063-066-171130- SNOWY RANGE-LARAMIE RANGE- 200 PM MDT MON OCT 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...REST OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WINTER STORM WARNING IS IN EFFECT FOR TUESDAY AND TUESDAY NIGHT. SNOW WILL BEGIN EARLY TUESDAY MORNING WITH THE BRUNT OF THE STORM EXPECTED TUESDAY AFTERNOON AND NIGHT. ABOVE 7500 FEET TOTAL SNOWFALL IS EXPECTED TO BE FROM 8 TO 12 INCHES. SCATTERED SNOW SHOWERS WILL OCCUR AT TIMES THURSDAY THROUGH SATURDAY...WITH MORE NUMEROUS SNOW SHOWERS FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ066-171130- NORTH LARAMIE RANGE- 200 PM MDT MON OCT 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...REST OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SNOW ADVISORY IS IN EFFECT FOR TUESDAY AND TUESDAY NIGHT. SNOW WILL BEGIN DURING THE DAY TUESDAY AND CONTINUE INTO TUESDAY NIGHT. TOTAL SNOWFALL IS EXPECTED TO BE FROM 4 TO 8 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059>062-065-067>070-171130- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 200 PM MDT MON OCT 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...REST OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STORM SYSTEM WILL MOVE ACROSS THE REGION TUESDAY INTO EARLY WEDNESDAY MORNING. IT WILL BRING SOME SNOW TO MUCH OF THE AREA MAINLY LATE TUESDAY AFTERNOON AND NIGHT. SNOWFALL COULD TOTAL 2 TO 5 INCHES FROM RAWLINS TO LARAMIE TO CHEYENNE...WITH 1 TO 2 INCHES POSSIBLE ELSEWHERE. THERE IS ANOTHER CHANCE OF SNOW FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-171130- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 200 PM MDT MON OCT 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...REST OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STORM SYSTEM WILL MOVE ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. IT WILL BRING SOME SNOW TO MUCH OF THE PANHANDLE MAINLY TUESDAY NIGHT INTO WEDNESDAY MORNING. SNOWFALL OF 1/2 INCH TO 2 INCHES COULD OCCUR MAINLY OVER THE SOUTHERN HALF OF THE PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 9:12 PM MDT | Winter Storm Watch | CYS | 17 hr | |
| Oct 16, 2:04 PM MDT | Snow Advisory | CYS | 38 hr |
Nearby
Winter Storm Warnings in Wyoming, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.